Doctoral students and U.S. immigration policy

Maskus, Keith E., Mobarak, A. Mushfiq and Stuen, Eric T. 2013, Doctoral students and U.S. immigration policy, Science, vol. 342, no. 6158, pp. 562-563, doi: 10.1126/science.1239572.

Attached Files
Name Description MIMEType Size Downloads

Title Doctoral students and U.S. immigration policy
Author(s) Maskus, Keith E.
Mobarak, A. Mushfiq
Stuen, Eric T.
Journal name Science
Volume number 342
Issue number 6158
Start page 562
End page 563
Total pages 3
Publisher AAAS (American Association for the Advancement of Science)
Place of publication Washington, D.C.
Publication date 2013-11-01
ISSN 0036-8075
Keyword(s) Science & Technology
Multidisciplinary Sciences
Science & Technology - Other Topics
Education - graduate
Emigrants and immigrants
Emigration and immigration
United States
Language eng
DOI 10.1126/science.1239572
Indigenous content off
Field of Research MD Multidisciplinary
HERDC Research category CN.1 Other journal article
Copyright notice ©2013, American Association for the Advancement of Science
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 34 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 15 Nov 2019, 10:07:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact